# SDR SWAA2022030275057

- Difficulty date: January 25, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 69,574 hours, 40,798 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Flight Deck Floo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK. F/O INBOARD AFT SEAT TRACK CORRODED ON LOWER SIDE. / REMOVED AND REPLACED F/O I/B AFT SEAT TRACK IAW AMM 25-11-11-400-801 STEP 3. D WN3837
